American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] John Franks and Michael Handel. Triviality of some representations of $\operatorname{MCG}(S_g)$ in $GL(n,\mathbb{C}), \operatorname{Diff}(S^2)$ and $\operatorname{Homeo}(\mathbb{T}^2)$. Proc. Amer. Math. Soc. 141 (2013) 2951-2962.
Abstract, references, and article information   
View Article: PDF

[2] Ferran Cedó, Eric Jespers and Ángel del Río. Involutive Yang-Baxter groups. Trans. Amer. Math. Soc. 362 (2010) 2541-2558. MR 2584610.
Abstract, references, and article information   
View Article: PDF

[3] Gábor P. Nagy. A class of finite simple Bol loops of exponent 2. Trans. Amer. Math. Soc. 361 (2009) 5331-5343. MR 2515813.
Abstract, references, and article information   
View Article: PDF

[4] Henning Haahr Andersen and Catharina Stroppel. Twisting functors on $\mathcal{O}$. Represent. Theory 7 (2003) 681-699. MR 2032059.
Abstract, references, and article information
View Article: PDF

[5] H. H. Brungs and N. I. Dubrovin. A classification and examples of rank one chain domains. Trans. Amer. Math. Soc. 355 (2003) 2733-2753. MR 1975397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eric Jespers and Alexander Zimmermann. $SL_2$ action on the cohomology of a rank two abelian group with arbitrary coefficient domain. Proc. Amer. Math. Soc. 130 (2002) 315-325. MR 1862108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Harbater and Leila Schneps. Fundamental groups of moduli and the Grothendieck-Teichmüller group. Trans. Amer. Math. Soc. 352 (2000) 3117-3148. MR 1615979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Orazio Puglisi. Free products of finitary linear groups. Proc. Amer. Math. Soc. 124 (1996) 1027-1033. MR 1327039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Manfred Dugas and Rüdiger Göbel. Automorphisms of torsion-free nilpotent groups of class two . Trans. Amer. Math. Soc. 332 (1992) 633-646. MR 1052906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dae San Kim and Patrick Rabau. Action on Grassmannians associated with commutative semisimple algebras . Trans. Amer. Math. Soc. 326 (1991) 157-178. MR 1068929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael Aschbacher. The $27$-dimensional module for $E\sb 6$. III . Trans. Amer. Math. Soc. 321 (1990) 45-84. MR 986684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Manfred Dugas and Rüdiger Göbel. All infinite groups are Galois groups over any field . Trans. Amer. Math. Soc. 304 (1987) 355-384. MR 906820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Frank Rimlinger. Pregroups and Bass-Serre theory. Memoirs of the AMS 65 (1987) MR 874086.
Book volume table of contents   

[14] Gerald W. Schwarz. Invariant theory of $G_2$. Bull. Amer. Math. Soc. 9 (1983) 335-338. MR 714998.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1